you also forgot to add you had stopped your rectl meds. You also would have had a chest infection, which can add stress to the body...hence add to a flare. Oh, I'll throw in stress for good measure, discomfort in your upper abdomen, etc...all symptoms that there is something going on.
The zithromax is awesome for me, however...I have no problems on it, but others may not.
You should have been on probiotics during the course of the zithromax...and that would have helped to prevent an unbalanced flora in your colon.
So, it's possible that it encouraged your flare, but I say you were already in a precarious situation. It's not one thing that you caused you the situation, it was probably a combo of all.
It for sure wasn't the chinese food....although that could have contributed to IBS if you have it.
Ain't it all fun?
Welcome to the ambiguity of flaring....you'll not find one answer as to the cause.
I hope your chest infecton improved.
*Heather* Status..Asacol (3 x2 daily); flaring /Dec 22, tapered to every 3rd nite
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!